# SDR SWIA200616989

- Difficulty date: April 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 8,800 hours, 7,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW OUTER PAX DOOR HANDLE PN 601R31763-1PER CRJ 200 AMM 52-11-03-400-802.  OPERATIONAL CHECKS GOOD.
